Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 137, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2006, 4:54 AM EDT for Bibb County, Crawford County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2006, 4:54 AM EDT (08:54 UTC)
- Expired
- Apr 22, 2006, 5:30 AM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Bibb County, GA, Crawford County, GA
The radar
The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1609 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 220856 SVRFFC GAC021-079-220930- /O.NEW.KFFC.SV.W.0137.060422T0854Z-060422T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EDT SAT APR 22 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BIBB COUNTY IN CENTRAL GEORGIA CRAWFORD COUNTY IN CENTRAL GEORGIA * UNTIL 530 AM EDT * AT 453 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED NEAR KNOXVILLE...AND MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROBERTA...MACON...LIZELLA...HORNS AND CROSS KEYS. IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3273 8413 3258 8401 3282 8351 3296 8371 $$
1 follow-up statement
000 WWUS52 KFFC 220924 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 AM EDT SAT APR 22 2006 GAC021-079-220934- /O.EXP.KFFC.SV.W.0137.000000T0000Z-060422T0930Z/ CRAWFORD GA-BIBB GA- 524 AM EDT SAT APR 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR BIBB AND CRAWFORD COUNTIES EXPIRES AT 530 AM EDT... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED AND MOVED OUT OF THE COUNTIES. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED... AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3273 8413 3258 8401 3282 8351 3296 8371 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:50 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 22, 4:50 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 AM EDT SAT APR 22 2006 .SHORT TERM...(TODAY THROUGH MONDAY) SHORTWAVE ROUNDING BASE OF BROAD UPPER TROF PROGGED TO MOVE EAST OF THE COUNTY WARNING AREA BY EARLY AFTERNOON TODAY...TAKING BULK OF SHOWERS AND THUNDERSTORMS WITH IT. MEANWHILE COLD FRONT PROGGED NEAR A BLUE RIDGE TO ATLANTA LINE BY 12Z THEN NEAR A LAGRANGE TO ATHENS LINE BY 18Z. WILL BASE POPS THIS MORNING ON CURRENT RADAR AND EXPECTED FRONTAL POSITION...BUT CURRENT THINKING WILL NEED GOOD CHANCE TO LIKELY POPS TO COVER. BY AFTERNOON...WITH FRONT MOVING INTO CENTRAL GEORGIA...WILL KEEP POPS IN CHANCE RANGE...GENERALLY COLUMBUS TO ATHENS SOUTHWARD. BY DAYS END...FRONT SOUTH OF COUNTY WARNING AREA AND WILL END ALL PRECIP BY TONIGHT. HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY WITH DRY FORECAST LOOKING GOOD INTO MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) SURFACE HIGH SHIFTS EAST OFF THE ATLANTIC COAST MONDAY NIGHT AS NEXT FRONTAL BOUNDARY SLIPS INTO THE TENNESSEE-LOWER MISSISSIPPI VALLEY REGION...GIVING US OUR NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. THIS BOUNDARY APPEARS TO MEANDER SOMEWHERE NEAR THE TENNESSEE -GEORGIA BORDER INTO TUESDAY AFTERNOON BEFORE SLIPPING INTO THE CENTRAL SECTS OF THE STATE LATE TUESDAY NIGHT. BOUNDARY THEN APPEARS TO MEANDER ACROSS THIS AREA INTO WEDNESDAY AFTERNOON...THEN DRIFTING SOUTH OF THE COUNTY WARNING AREA BY THE END OF THE DAY. WEAK HIGH PRESSURE BUILDS BACK ACROSS THE AREA THURSDAY-FRIDAY TIME FRAME AND WILL GO WITH DRY FORECAST FOR NOW. && .AVIATION... POTENTIAL FOR IFR-MVFR CEILINGS THIS MORNING ASSOCIATED WITH COLD FRONT AND WILL NEED TO WATCH FOR IT. OTHERWISE VFR CEILINGS HIGHLY VARIABLE WITH PASSING CONVECTION. CEILINGS CLEARING OUT THIS AFTERNOON AND EARLY EVENING. ANY VSBY RESTRICTIONS DUE TO SHOWERS AND STORMS. STORMS MOVING ACROSS CENTRAL GA CURRENTLY AND WILL END LATE AFTERNOON OR EARLY EVENING. SHOWERS MOVING ACROSS N GA WILL END LATER MORNING TO EARLY AFTERNOON. SURFACE WINDS SSW BECOMING WNW 10-15 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 78 57 83 59 / 50 0 5 5 ATHENS 75 53 84 57 / 60 0 0 5 GAINESVILLE 74 55 81 57 / 60 10 5 10 ROME 78 53 85 54 / 40 10 5 10 COLUMBUS 82 58 87 60 / 60 0 0 5 MACON 79 56 87 56 / 60 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 21, 8:30 PM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 PM EDT FRI APR 21 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 PM EDT FRI APR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND TONIGHT. .SYNOPSIS... AN UPPER-LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY INTO THE SOUTHEAST U.S. EARLY SATURDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING WILL BE LARGE HAIL...POSSIBLY AS LARGE AS GOLF BALLS IN A FEW THUNDERSTORMS. AS THE NIGHT PROGRESSES...THE THREAT WILL SHIFT MORE TOWARD DAMAGING WIND. FREQUENT DANGEROUS CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN WILL ALSO POSE A HAZARD WITH MANY OF THE THUNDERSTORMS THAT MOVE ACROSS THE AREA THIS EVENING AND TONIGHT. THROUGH MIDNIGHT...THE MOST SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS WILL BE WEST OF A LINE FROM BLUE RIDGE...TO ATLANTA...TO LA GRANGE. AFTER MIDNIGHT...THE THREAT OF SEVERE THUNDERSTORMS WILL SHIFT FURTHER EAST...MAINLY EAST OF A BLUE RIDGE...TO ATLANTA...TO LA GRANGE LINE. .DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS ACROSS ALABAMA CONTINUED TO SPREAD EASTWARD FRIDAY EVENING...THE LEADING EDGE OF WHICH WAS REACHING NORTHWEST GEORGIA AROUND SUNSET. CONDITIONS DO NOT APPEAR TO BE AS FAVORABLE FOR SEVERE WEATHER AS EARLIER EXPECTED. THE AIR MASS ACROSS GEORGIA HAS REMAINED SLIGHTLY COOLER THAN EARLIER EXPECTED...AND AS A RESULT MORE STABLE. LIFTED INDICES IN THE -3 RANGE AROUND SUNSET...WILL RISE TO NEAR ZERO AFTER MIDNIGHT. CAPES WILL DROP BELOW 500 OVER MOST OF THE AREA AFTER MIDNIGHT. HOWEVER...A LOW-LEVEL JET OF 30-50 KNOT WINDS IS EXPECTED TO DEVELOP ACROSS WEST CENTRAL GEORGIA AROUND MIDNIGHT. THIS COULD ENHANCE THE SEVERE WEATHER THREAT IN THE 10 PM TO 2 AM PERIOD ACROSS NORTH CENTRAL AND WEST CENTRAL GEORGIA. WHILE EARLY IN THE PERIOD THE MAIN THREAT WILL BE HAIL...AS THE LOW-LEVEL JET DEVELOPS...IT APPEARS THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LINGER ACROSS EASTERN SECTIONS OF GEORGIA SATURDAY MORNING...BUT THE THREAT OF THUNDERSTORMS SHOULD END ACROSS ALL OF NORTH AND CENTRAL GEORGIA BY NOON. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY THROUGH FRIDAY. CONDITIONS AT THIS TIME DO NOT APPEAR FAVORABLE FOR THIS ACTIVITY TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS STILL POSSIBLE...MAINLY BEFORE MIDNIGHT IN NORTHWEST AND WEST CENTRAL GEORGIA. LIMITED SPOTTER ACTIVATION WILL CONTINUE ACROSS THE REMAINDER OF NORTH AND CENTRAL GEORGIA AFTER MIDNIGHT. EMERGENCY MANAGERS WILL NEED TO CONTINUE TO MONITOR THE SITUATION THROUGH THE EARLY MORNING HOURS. 19
In the hours before
Special weather statement, Apr 22, 3:10 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 AM EDT SAT APR 22 2006 GAZ089-220800- 310 AM EDT SAT APR 22 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN MUSCOGEE COUNTY UNTIL 400 AM EDT... AT 308 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT ENTERS THE COLUMBUS AREA. THE STORM WILL MOVE OUT OF THIS AREA BY 400 AM.
Special weather statement, Apr 22, 3:40 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EDT SAT APR 22 2006 GAZ078-079-220830- 340 AM EDT SAT APR 22 2006 ...SIGNIFICANT WEATHER ALERT FOR HALF-INCH HAIL IN SOUTHEAST HARRIS AND TALBOT COUNTIES UNTIL 430 AM EDT... AT 338 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ELLERSLIE...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO ONE-HALF INCH IN DIAMETER. THE STORM PRODUCED DIME-SIZED HAIL IN COLUMBUS AT 330 AM...BUT HAS WEAKENED IN INTENSITY SINCE THAT TIME. STILL...SMALL HAIL IS POSSIBLE AS THE STORM MOVES THROUGH SOUTHEAST HARRIS COUNTY AND ALL OF TALBOT COUNTY. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 22, 4:08 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT SAT APR 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL 2 NE COMMERCE 34.23N 83.44W
04/22/2006 E0.88 INCH BANKS GA LAW ENFORCEMENT
DIME TO NICKEL SIZED HAIL AT BANKS CROSSING.
0230 AM HAIL WASHINGTON 33.74N 82.74W
04/22/2006 E0.25 INCH WILKES GA LAW ENFORCEMENT
0330 AM HAIL COLUMBUS 32.47N 84.97W
04/22/2006 E0.75 INCH MUSCOGEE GA LAW ENFORCEMENT
&&
KDFSpecial weather statement, Apr 22, 4:19 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 AM EDT SAT APR 22 2006 GAZ080-220900- 419 AM EDT SAT APR 22 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN TAYLOR COUNTY UNTIL 500 AM EDT... AT 415 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHARING...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TAYLOR COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUTLER AND REYNOLDS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 500 AM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 4:36 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 436 AM EDT SAT APR 22 2006 GAZ079-090-091-220900- 436 AM EDT SAT APR 22 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE...MARION AND TALBOT COUNTIES UNTIL 500 AM EDT... AT 432 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS 8 MILES SOUTH OF BOX SPRINGS...MOVING NORTHEAST AT 40 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CHATTAHOOCHEE...MARION AND TALBOT COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 500 AM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 4:44 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 444 AM EDT SAT APR 22 2006 GAZ081-082-220945- 444 AM EDT SAT APR 22 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CRAWFORD AND BIBB COUNTIES UNTIL 545 AM EDT... AT 440 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF HORNS...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CRAWFORD AND BIBB COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 545 AM EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 51 min |
| Apr 21, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 26 min |
| Apr 21, 10:37 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Apr 21, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 45 min |
| Apr 22, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 21 min |
| Apr 22, 6:13 AM EDT | Severe Thunderstorm Warning | FFC | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.